Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am suffering fro massive headache even after FESS done for sinusitis

Hi there, I had a FESS done recently for sinusitis , exactly 3 days before and since then ive been having a massive amount of headaches and infact it feels exactly like before the surgery because of which i decided to go for the treatment in the first place. Would this be permanent? I have been reading up a lot on the post-op behaviour but im still quite unsure as to whether these headaches will dissolve and make me feel that I actually solved my problem and in time feel more energetic and be able to concentrate better.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to Healthcaremagic Forum,
This post operative headache is because of the blockage of the sinuses with the blood clots. Once the clots are out then your headache reduces. No need to worry as this is a known complication of the surgery. Take pain killers for the headache and follow the instructions of your doctor.
Good Luck

Dr. Naveen Kumar
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor